# SDR UALA2012031201586

- Difficulty date: March 10, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 84,983 hours, 10,100 cycles
- Engine: Pwa PW4056
- System (JASC): 7110 · Engine Cowling System
- Part: Fireshield
- Condition: Worn
- Location: Nr 4 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG OUTBOARD CORE COWL TRAILING EDGE IS WORN.  NR 4 ENGINE, RT CORE COWL FIRESHIELD WORN.   REPLACED CORE COWL.
